# SDR DHL2003741510

- Difficulty date: March 26, 2003
- Submitted: April 5, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, BS 800 AND 824 LT BL 45 SEAT TRACK EARS ARE WORN WITH GOUGES.  REMOVED DAMAGED SEAT TRACK AND INSTALLED NEW SEAT TRACK IAW B-727 SRM 51-30-2 AT BS 760 TO 848 LT BL 45.
